MarkyMark

I have suffered with panic attacks, anxiety for many years. But this week I have suffered constant anxiety attacks with butterflies in my stomacher all the time, sweating and constant wind. But today has been a nightmare I just want it to go. I have been on 40mg Fluexitine for abot 4 months , So I dont get while all of sudden its come back. And top it all, Stert a weeks holiday in Cornwall which I dont think I can go, feeling like this.

2 Replies

oldestnewest
  • Hello

    You say you don't understand why all of a sudden you feel like this , could be because either the medication you are taking may need increasing which you could and maybe should talk to your Doctor about or could it be possibly the holiday you are going on as so many of us with anxiety get anxious round holiday's

    Hope you have a nice break away and maybe when you come back you will feel more relaxed :-)

    Take Care x

  • I just want to let you know that I've been in a similar position and you will get through it. Ditto to Bounce's reply as you may want to speak with your doctor about possibly increasing your dosage. Another helpful tip is looking into natural remedies to aid you in case you aren't able to book an appointment before the holiday. I recently discovered a wonderful anxiety remedy called "Back Rescue Remedy". If you get a chance you may want to look it up. From my heart to yours, I wish you all the best :)

You may also like...